# SDR SWIA200210517

- Difficulty date: January 4, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 13,647 hours, 19,624 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Control Panel
- Part number: 6226521009
- Part serial: 14681
- Condition: Faulty
- Location: Cockpit
- Part time: 2,667 hours, 3,510 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, BOTH THE EHSI AND THE NAVIGATION SCREENS WENT BLANK ON THE FIRST OFFICER'S SIDE.  REMOVED AND REPLACED CTL32 (NR 2).  OPS CHECKS GOOD ON GROUND.
